# SDR SWAA2022042897217

- Difficulty date: April 23, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 59,846 hours, 35,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP SEAT 1 ABC IN BULLNOSE / [01] RE-SECURED EMERGENCY AREA LIGHT CONNECTOR D11088 AT SEAT 1 ABC AS PER B737 WDM 33-51-12 AND PERFORMED OPS CHECK AS PER B737 AMM 33-51-03-960-801; TEST FOUND NORMAL.;[02] VERIFIED STEP 1
